# SDR CA020813005

- Difficulty date: July 21, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010143
- Condition: Leaking
- Location: Hyd System
- Part time: 36,132 hours, 49,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND FOUND HYDRAULIC LEAK NEAR NR 1 GEAR , INSPECTION FOUND NR 1 SPU PRESSURE LINE LEAKING . LINE REPLACED WITH TEMP FLEX LINE . AIRCRAFT RETURNED TO SERVICE.
